# SDR 2010FA0001096

- Difficulty date: September 16, 2010
- Submitted: October 8, 2010
- Operation: General aviation
- Aircraft: N116PA
- Make and model: Cessna 414A
- Aircraft serial: 414A0021
- Engine: Cont TSIO520NB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Shaft
- Part number: 4067879
- Condition: Broken
- Location: Turbocharger
- Part time: 553 hours
- Component: Turbocharger
- Component part number: 20601
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSED LOSS OF ENGINE OIL.  OIL LEAKING FROM THE EXHAUST SIDE OF TURBOCHARGER SHAFT AND BURING OIL OUT OF THE EXHAUST PIPE.  LET TURBO COOL DOWN SOME BEFORE SHUT DOWN.  TURBO HAD EXCESSIVE COAKING SIGNS.
